MathSciNet Relay Station
MathSciNet bibliographic data
MR2025328 16G20 (16S35 17B67)
Hubery, Andrew Quiver representations respecting a quiver automorphism: a generalisation of a theorem of Kac. J. London Math. Soc. (2) 69 (2004), no. 1, 79–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement